# SDR ASAA2013062195266

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 44,004 hours, 16,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037710
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT SIGN COVER LOOSE.  ACFT GROUNDED. SECURED EXIT SIGN FWD RT OVERWING EXIT COVER.
